BooksTestimonialsInterviewsLibraryArticles 

interferon, hep-c, blood clots

From:
Sent: Friday, April 15, 2011 7:14 AM
To: LloydWright
Subject: interferon, hep-c,blood clots

I Took peginterferon / ribovirin for 24 weeks. I became so sick flu like symptoms couldn"t sleep, broncitis, very crappy attitude, started feeling really bad, low white blood cells 3 epogene shots later felt worse started coughing (unproductive) weak, dizzy, not eating.

Went to E.R. gave me meds for bronchitis.4 days later coughing up blood, back to E.R. blood clots (multipul bilateral pulmonary embolisms and pnuemonia) admitted spent 8 days in hospital pumping every antibotic they have, into me, put in 2 pints of blood. Started me on coumidin discontinued hep-c treatments. I was a fast responder to treatment###?

I have had 2 more bouts with pulmonary emboli since!! Does peginterferon / ribovirin effect the spleen/liver in a way that makes a person develop blood clots?? They tell me I now have to be on coumidin (rat poision) the rest of my life?!?! 

roger sent a message using the contact form at 
http://lloydwright.org/messages/contact.